MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 3 - 9 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 3 - 9 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180733-2
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Poly failed to fit into baseplate so we had to open a new one and the new one went right in.It seems to be just misshaped.
 
Additional Manufacturer Narrative
An event regarding seating/locking issues involving a mako insert was reported.The event was not confirmed.However, the material analysis report was able to confirm damage.Method & results: device evaluation and results: examination of the device by the material analysis engineer indicated that damage observed on distal surface consistent with contact against a hard object.Medical records received and evaluation: not performed as no medical records were provided.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies complaint history review: there has been no other event for the lot referenced.Conclusions: the event reported for poly failed to fit into baseplate but it is confirmed through visual inspection and material analysis engineer indicated that damage observed on distal surface consistent with contact against a hard object.If the additional information are received, this investigation will be reopened and re-evaluated.No further investigation for this event is required at this time.
 
Event or Problem Description

Brand Name
MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 3 - 9 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6607590
Report Number3005985723-2017-00242
Device Sequence Number739076
Product Code NPJ
UDI-Device Identifier00848486016456
UDI-Public(01)00848486016456(11)170113(17)220113(10)XA32K6
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2022
Device Model Number180733-2
Device Catalogue Number180733-2
Device Lot NumberXA32K6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2017
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;